# SDR AALA201709159013

- Difficulty date: September 13, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 10,324 hours, 3,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR DAMPER PRESSURE WAS BELOW LIMITS.  SERVICED THE DAMPER IAW AMM 52-22-00. OPS CHECKED GOOD.
